# SDR UALA2011071303499

- Difficulty date: July 11, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,697 hours, 21,421 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 324 RBL 35-58 IN MAIN CABIN (N-R 2775N00263).  MAJOR REPAIR ACCOMPLISHED:  REPAIRED PER INSTRUCTIONS PROVIDED IN EA PD57-53-146 AND EVA 81001 WITHOUT DEVIATIONS.
